# SDR HNAA0400021

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 22,249 hours, 20,602 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 HYD IOS C/L ILLUMINATED AND NR 2 HYD PRESSURE AND QTY DROPPED TO ZERO, FOLLOWED BY ILLUMINATION OF NR 2 ENG HYD PUMP, RUDDER PRESS, RUDDER FULL PRESS & OUTBD ROLL SPLR. C/L ILLUMINATED.  LOST PRESSURE AT 0958 ENGINE SHUTDOWN AT 1040.  INSTALLED TFL ON FWD SIDE OF NR 2 PRESSURE MANIFOLD SERVICED AND BLEED NR 2 HYD SYSTEM, GROUND RUN, LEAK CHECK.
